Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On finitely generated normal subgroups of Kähler groups

Francisco Nicolás

Algebraic & Geometric Topology 22 (2022) 2997–3021
DOI: 10.2140/agt.2022.22.2997
Bibliography
1 J Amorós, M Burger, K Corlette, D Kotschick, D Toledo, Fundamental groups of compact Kähler manifolds, 44, Amer. Math. Soc. (1996) MR1379330
2 J S Birman, A Lubotzky, J McCarthy, Abelian and solvable subgroups of the mapping class groups, Duke Math. J. 50 (1983) 1107 MR726319
3 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
4 C Bregman, L Zhang, On Kähler extensions of abelian groups, preprint (2016) arXiv:1611.09343
5 J A Carlson, D Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Études Sci. Publ. Math. 69 (1989) 173 MR1019964
6 F Catanese, J Keum, K Oguiso, Some remarks on the universal cover of an open K3 surface, Math. Ann. 325 (2003) 279 MR1962049
7 M Dehn, Papers on group theory and topology, Springer (1987) MR881797
8 D I Fouxe-Rabinovitch, Über die Automorphismengruppen der freien Produkte, I, Mat. Sbornik N.S. 8 (50) (1940) 265 MR0003413
9 D I Fouxe-Rabinovitch, Über die Automorphismengruppen der freien Produkte, II, Mat. Sbornik N.S. 9 (51) (1941) 183 MR0004625
10 N D Gilbert, J Howie, V Metaftsis, E Raptis, Tree actions of automorphism groups, J. Group Theory 3 (2000) 213 MR1753479
11 M Gromov, R Schoen, Harmonic maps into singular spaces and p–adic superrigidity for lattices in groups of rank one, Inst. Hautes Études Sci. Publ. Math. 76 (1992) 165 MR1215595
12 N V Ivanov, Subgroups of Teichmüller modular groups, 115, Amer. Math. Soc. (1992) MR1195787
13 A Karrass, A Pietrowski, D Solitar, Automorphisms of a free product with an amalgamated subgroup, from: "Contributions to group theory" (editors K I Appel, J G Ratcliffe, P E Schupp), Contemp. Math. 33, Amer. Math. Soc. (1984) 328 MR767119
14 G Levitt, Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005) 49 MR2174093
15 J McCarthy, A “Tits-alternative” for subgroups of surface mapping class groups, Trans. Amer. Math. Soc. 291 (1985) 583 MR800253
16 J McCarthy, A Papadopoulos, Dynamics on Thurston’s sphere of projective measured foliations, Comment. Math. Helv. 64 (1989) 133 MR982564
17 J Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math. 50 (1927) 189 MR1555256
18 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
19 M R Pettet, The automorphism group of a graph product of groups, Comm. Algebra 27 (1999) 4691 MR1709254
20 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. 17 (1978) 555 MR494062
21 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory", London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
22 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups, II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
23 J P Serre, Trees, Springer (2003) MR1954121
24 H Shiga, On monodromies of holomorphic families of Riemann surfaces and modular transformations, Math. Proc. Cambridge Philos. Soc. 122 (1997) 541 MR1466656
25 X Sun, Regularity of harmonic maps to trees, Amer. J. Math. 125 (2003) 737 MR1993740
26 G A Swarup, On the cut point conjecture, Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 98 MR1412948